# SDR SWIA202157565

- Difficulty date: February 15, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 370-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL CHANNEL CORRODED AT FS 370.00 TO FS 409.00 ON LOWER EDGE.     (C-CHECK RO 4/12/2021)    REMOVED LLIGHT SURFACE CORROSION FROM THE R/H SEAT RAIL CHANNEL BETWEEN FS 379.00 AND FS 409.00 IAW CRJ-200 SRM 51-21-06 AND FOUND TO BE WITHIN ALLOWABLE LIMITS IAW CRJ-200 SRM 53-00-00. MAX MATERIAL REMOVED .003" REMAINING THICKNESS .037" NOMINAL MATERIAL THICKNESS .040". APPLIED PAINT TO THE REPAIR AREA IAW CRJ-200 SRM 51-25-00.
